# SDR C2XA06TY073

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 9,073 hours, 4,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14533760401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A 2C INSPECTION DAMAGE WAS FOUND AT FR 60 AT STRINGER 5L.  MAINTENANCE CUT OUT THE DAMAGE AREA, FABRICATED A L-SHAPED SPLICE AND INSTALL L-SHAPE SPLICE AND SEALED IAW EMB 145XR SRM 53-00-04 AND 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 2C INSPECTION.
